MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 7FR

ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 7FR
Model Number 382007030
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be submitted upon investigation completion.
 
Event or Problem Description
The atrieve was used at afx procedure.An afx sheath was inserted from right fa and placed in the ta.And then the delivery catheter with the snare was inserted from the left fa and placed in the ta likewise.Right after that, blood spouted from the surface of the delivery catheter.The device was checked and noticed that there was a pinhole in the delivery catheter and blood was spouting from there.The pin hole located approx.37 cm from the distal tip of catheter.The physician determined the location of the pin hole did not affect on the procedure, therefore, he covered the pinhole with a taping and continued to use the device.The taping that was put to cover the pinhole had been removed at the hospital before returning the device to sugan.
 
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.11.Evaluation summary: a review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.One used sample was returned to argon from the customer.A visual inspection was performed on the returned product.The visual inspection determined that there was a pinhole as well as two additional indentations in a uniform line on the delivery catheter sheath.Because of the uniformity, it is speculated that the observed damage may have been caused by a tool or machinery.The delivery catheter sheath is a purchased part so, it is not known if the damage happened at the supplier or during an event within the user's environment.Since a root cause cannot be confirmed, a corrective action cannot be confirmed.Argon will continue to monitor for recurrence.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
ATRIEVE VASCULAR SNARE KIT 7FR
Common Device Name
ATRIEVE VASCULAR SNARE KIT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18856950
Report Number0001625425-2024-00948
Device Sequence Number8282907
Product Code MMX
UDI-Device Identifier20886333003994
UDI-Public(01)20886333003994(17)280926(10)11500791
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021606
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number382007030
Device Lot Number11500791
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer05/31/2024
08/31/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date06/30/2024
08/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown